# SDR AALA20120308019

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 98,367 hours, 15,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD GALLEY CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
